# SDR HNAA2020121700364

- Difficulty date: November 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TO PCA FITTING OUTBOARD LUGS WORN.  REMOVED AND REPLACED RT AILERON TO PCA FITTING, IAW EMB 145 SRM 51-40-02, AMM 20-10-01.
